Alert archive / Iowa / Tornado Warnings in 2008
Tornado Warning 58, NWS Des Moines, IA
NWS Des Moines, IA issued this tornado warning at Jun 6, 2008, 12:32 AM CDT for Jasper County, Iowa. It was in force for 28 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 6, 2008, 12:32 AM CDT (05:32 UTC)
- Expired
- Jun 6, 2008, 1:00 AM CDT
- In force
- 28 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
County Jasper County, IA
The radar
The Des Moines radar (KDMX), 62 km from the middle of the area, began a volume at 05:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 6, 12:45 AM CDT | TORNADO | 6 Nne Monroe, IA | |
| Jun 6, 12:55 AM CDT | TORNADO | 3 S Kellogg, IA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 5, 9:14 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 5.5 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1315 J/kg
- Mixed-layer CIN
- -114 J/kg
- Mixed-layer LCL
- 1479 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 75 m²/s²
- 0-3 km storm-relative helicity
- 97 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS53 KDMX 060532
TORDMX
IAC099-060600-
/O.NEW.KDMX.TO.W.0058.080606T0532Z-080606T0600Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
1232 AM CDT FRI JUN 6 2008
THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* TORNADO WARNING FOR...
JASPER COUNTY IN CENTRAL IOWA...
* UNTIL 100 AM CDT.
* AT 1227 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 11 MILES SOUTH
OF PRAIRIE CITY...OR 19 MILES SOUTHEAST OF DES MOINES...MOVING
NORTHEAST AT 70 MPH.
* THE TORNADO WILL BE NEAR...
PRAIRIE CITY AND MONROE BY 1235 AM CDT...
REASNOR BY 1240 AM CDT...
NEWTON...NEWTON AIRPORT AND LAMBS GROVE BY 1245 AM CDT...
KELLOGG BY 1250 AM CDT...
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 152 AND 179.
THIS STORM HAS PRODUCED SIGNIFICANT TREE DAMAGE SANDYVILLE IN
NORTHEAST WARREN COUNTY.
THIS IS A HAZARDOUS SITUATION. SEEK SHELTER IN A BASEMENT...OR IN AN
INTERIOR ROOM. STAY AWAY FROM WINDOWS. IF YOU ARE OUTSIDE OR IN A
CAR...SEEK SHELTER IN A REINFORCED BUILDING.
LAT...LON 4151 9333 4186 9329 4186 9280 4186 9277
4160 9277 4160 9276 4152 9276
TIME...MOT...LOC 0532Z 217DEG 61KT 4152 9322
$$
DONAVON2 follow-up statements
000
WWUS53 KDMX 060544
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1243 AM CDT FRI JUN 6 2008
IAC099-060600-
/O.CON.KDMX.TO.W.0058.000000T0000Z-080606T0600Z/
JASPER IA-
1243 AM CDT FRI JUN 6 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 100 AM CDT FOR JASPER
COUNTY...
AT 1241 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED 7 MILES SOUTHWEST OF
LAMBS GROVE...OR 24 MILES EAST OF DES MOINES...MOVING NORTHEAST AT 50
MPH.
THE TORNADO WILL BE NEAR...
NEWTON...LAMBS GROVE...NEWTON AIRPORT AND 9 MILES SOUTHEAST OF
BAXTER BY 1250 AM CDT...
KELLOGG BY 1255 AM CDT...
9 MILES NORTHWEST OF OAKLAND ACRES BY 100 AM CDT...
ANOTHER ROTATING STORM AND POSSIBLE TORNADO WILL BE NEAR REASNOR BY
1245 AM CDT.
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 157 AND 179.
SEEK SHELTER IN A BASEMENT...OR IN AN INTERIOR ROOM. STAY AWAY FROM
WINDOWS. IF YOU ARE IN A CAR OR OUTSIDE...SEEK SHELTER IN A
REINFORCED BUILDING.
LAT...LON 4151 9321 4186 9322 4186 9277 4160 9277
4160 9276 4152 9276
TIME...MOT...LOC 0543Z 220DEG 50KT 4164 9312
$$
KINNEY000
WWUS53 KDMX 060554
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1254 AM CDT FRI JUN 6 2008
IAC099-060600-
/O.CON.KDMX.TO.W.0058.000000T0000Z-080606T0600Z/
JASPER IA-
1254 AM CDT FRI JUN 6 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 100 AM CDT FOR JASPER
COUNTY...
AT 1250 AM CDT...LOCAL LAW ENFORCEMENT REPORTED A TORNADO. THIS
TORNADO WAS LOCATED NEAR NEWTON AIRPORT...OR 35 MILES EAST OF DES
MOINES...MOVING NORTHEAST AT 66 MPH.
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 157 AND 179.
SEEK SHELTER IN A BASEMENT...OR IN AN INTERIOR ROOM. STAY AWAY FROM
WINDOWS. IF YOU ARE IN A CAR OR OUTSIDE...SEEK SHELTER IN A
REINFORCED BUILDING.
LAW ENFORCEMENT REPORTS A TORNADO ON THE GROUND 3 MILES SOUTH OF
KELLOGG NOW
LAT...LON 4151 9321 4186 9322 4186 9277 4160 9277
4160 9276 4152 9276
TIME...MOT...LOC 0554Z 213DEG 57KT 4172 9291
$$
DONAVONWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this tornado warning went out at Jun 5, 7:40 PM CDT, 4 hours 52 minutes earlier.
Area forecast discussion, Jun 5, 7:40 PM CDT, 4 hours 52 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE DES MOINES IA 740 PM CDT THU JUN 5 2008 .UPDATED PUBLIC DISCUSSION... .DISCUSSION... HAVE UPDATED ZONES TO REFLECT INCREASING SFC INFLOW WHICH IS AT TIMES NEAR 45 MPH INTO THE LINE OF STORMS FORMING ACROSS WESTERN IA. AT THIS TIME...WILL NOT ISSUE AN ADVISORY BUT HIT HARD IN NOWCASTS. ONGOING SVR WX THREAT CONTINUES. 00Z UPPER AIR AND SFC ANALYSES SHOW THAT THE MAIN WAVE IS JUST ROUNDING THE BASE OF THE DEEPENING H500 TROUGH. NO CHANGES TO THINKING...LINE OF SEVERE STORMS SHOULD CONTINUE MOVING NORTHEAST OVERNIGHT AS UPPER LEVEL SYSTEM LIFTS QUICKLY ACROSS THE STATE OVERNIGHT. .PREVIOUS DISCUSSION... DYNAMIC WX STTN UNFOLDING RAPIDLY AS 80 TO 90 KT JET ROTATES OUT OF THE ROCKIES TROF. LN OF TSRA HAD DVLPD OVR CNTRL NEBRASKA INTO CNTRL KS. THERE WILL BE TO AREAS OF FOCUS. ONE ALONG AND N OF THE WRM FRONT WHERE CAP IS WEAKENING...WITH MAIN AREA MOVG INTO WRN IA TWD SNST. EXPECT ALL MODES OF SVR WX INITIALLY...WITH LINE TAKING ON MORE OF A BOW CONFIGURATION TWD 06Z AND AFT WITH HIGH WINDS THE STRONGER THREAT. CELL MVMT LKLY TO BE AT LEAST 50 KTS...HOWEVER WITH THE SYS BEING MORE OF A QLCS INSTEAD OF DISCRETE SYS...TRAINING MAY PRODUCE COPIOUS AMTS OF RAFL. ERN IA MAY YET BE UNDER THE GUN ERY FRI...BUT WX SHOULD BE QUIET BY LATER FRI INTO SAT MRNG. NEXT ROUND EXPECTED BY LATER SAT AFTN INTO SAT NGT WITH ANOTHER SVR ROUND QUITE LKLY. PTRN SEEMS LIKE A BROKEN RECORD WITH NEXT SYS MOVG INTO THE CENTRAL CONUS BY MON. FFA REMAINS FOR TNGT INT FRI MRNG AND IT LOOKS LKLY THAT RAFL TNGT WILL AGGRIVATE FLOODING SITUATION. && AVIATION 06/00Z... SEVERE WEATHER OUTBREAK IS LIKELY FROM MID EVENING THROUGH THE OVERNIGHT HOURS. CONVECTION SHOULD INITIATE IN WESTERN IOWA THEN MOVE EAST ACROSS IOWA DURING THE EVENING AND OVERNIGHT. CURRENTLY...EXPECTATIONS ARE FOR DISCRETE SUPERCELLS TO MOVE ACROSS THE WESTERN/CENTRAL TAF SITES THROUGH 06Z WITH POTENTIAL FOR WIND GUSTS TO 50 KTS OR HIGHER...LOW VSBYS...AND VERY HEAVY RAINFALL. STORMS WILL TRANSITION TO WIND GENERATING STRUCTURES THROUGH 12 TO 13Z EAST...WITH SIMILAR POTENTIAL FOR SVR WINDS...LOW VSBYS...AND HEAVY RAINFALL. TIMING OF EVENTS IN TAF...EXPECT DRYLINE/FRONT TO MOVE EAST BY MID MORNING FRIDAY RESULTING IN VFR CIGS...BUT CONTINUED GUSTY SFC WINDS WITH WINDS TO 40 KTS FRIDAY MORNING./REV && .DMX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR ADAIR-ADAMS-AUDUBON- BOONE-CALHOUN-CARROLL-CASS-CERRO GORDO-CLARKE-CRAWFORD-DALLAS- DECATUR-EMMET-FRANKLIN-GREENE-GUTHRIE-HAMILTON-HANCOCK-HARDIN- HUMBOLDT-KOSSUTH-MADISON-PALO ALTO-POCAHONTAS-POLK-RINGGOLD-SAC- STORY-TAYLOR-UNION-WARREN-WEBSTER-WINNEBAGO-WORTH-WRIGHT. FLASH FLOOD WATCH FROM 10 PM CDT THIS EVENING THROUGH FRIDAY MORNING FOR APPANOOSE-BLACK HAWK-BREMER-BUTLER-DAVIS-GRUNDY- JASPER-LUCAS-MAHASKA-MARION-MARSHALL-MONROE-POWESHIEK-TAMA- WAPELLO-WAYNE. && MS JUN 08/REV
Hazardous weather outlook, Jun 5, 5:10 PM CDT, 7 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 510 PM CDT THU JUN 5 2008 IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075- 081>086-092>097-061415- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER- POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION- CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE- APPANOOSE-DAVIS- 510 PM CDT THU JUN 5 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ALL OF CENTRAL IOWA. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE THIS EVENING IN WESTERN IOWA...THEN SPREAD EASTWARD TONIGHT. ALL MODES OF SEVERE WEATHER ARE POSSIBLE...INCLUDING A FEW LONG TRACK SIGNIFICANT TORNADOES AND STORMS WHICH MAY ALSO PRODUCE SIGNIFICANT WIND DAMAGE THROUGH THE NIGHT TIME HOURS. ADDITIONAL HEAVY RAIN WILL PRODUCE SERIOUS FLASH FLOODING OVER RAIN SATURATED AREAS. A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA THROUGH FRIDAY MORNING. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS WILL BE ONGOING EARLY FRIDAY MORNING WITH ADDITIONAL HEAVY RAIN POSSIBLE BEFORE ENDING BY MIDDAY. WIDESPREAD THUNDERSTORMS ARE EXPECTED SATURDAY AFTERNOON AND NIGHT WITH ISOLATED SEVERE STORMS AND HEAVY RAIN AGAIN POSSIBLE. SHOWERS AND THUNDERSTORM CHANCES CONTINUE EVERY DAY SUNDAY THROUGH TUESDAY...AND WIDESPREAD RIVER FLOODING WILL CONTINUE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS EVENING THROUGH THE NIGHT TIME HOURS...AND POSSIBLY AGAIN SATURDAY AFTERNOON AND NIGHT. REV
In the hours before
Local storm report, Jun 5, 11:40 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1140 PM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 PM HEAVY RAIN DES MOINES INT AIRPORT 41.58N 93.62W
06/05/2008 E2.00 INCH POLK IA OFFICIAL NWS OBS
OCCURRED IN 45 MINUTES.
&&
MDR/BSSLocal storm report, Jun 5, 11:51 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1151 PM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 PM FLASH FLOOD DES MOINES 41.58N 93.62W
06/05/2008 POLK IA AMATEUR RADIO
FLEUR DRIVE SOUTH OF ARMY POST ROAD. CARS STALLED IN
FLOOD WATER OF 8-9 INCHES ON ROAD.
&&
MDR/BSSLocal storm report, Jun 5, 11:53 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1153 PM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 PM FLASH FLOOD NORWALK 41.50N 93.68W
06/05/2008 WARREN IA TRAINED SPOTTER
6-8 INCHES OF WATER RUNNING OVER ROADS. UP TO A FOOT OF
STANDING WATER IN OTHER PLACES.
&&
MDR/BSSLocal storm report, Jun 5, 11:57 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1157 PM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 PM FLASH FLOOD DES MOINES 41.58N 93.62W
06/05/2008 POLK IA TRAINED SPOTTER
MAN HOLE COVERS BLOWN OFF. GEYSERS OF WATER LEADING TO
FLOODING ON GRAND AVENUE BETWEEN 31ST AND 43RD AVENUES.
&&
BMOYERLocal storm report, Jun 6, 12:06 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1206 AM CDT FRI JUN 06 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 PM FLOOD 1 NNE MARTENSDALE 41.39N 93.73W
06/05/2008 WARREN IA EMERGENCY MNGR
HIGHWAY 28 ON NORTH EDGE OF MARTENSDALE HAS WATER OVER
THE ROAD
&&
BMOYERLocal storm report, Jun 6, 12:11 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1211 AM CDT FRI JUN 06 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1016 PM FLASH FLOOD 4 WSW DES MOINES INT AI 41.51N 93.73W
06/05/2008 WARREN IA AMATEUR RADIO
STREET FLOODING REPORTED IN ORILLIA.
&&
ALBRECHTThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 7:40 PM CDT | Flash Flood Warning | DMX | Adams, Cass | 6 hr |
| Jun 5, 8:00 PM CDT | Tornado Warning | DMX | Adair, Adams, Cass | 34 min |
| Jun 5, 8:25 PM CDT | Tornado Warning | DMX | Adair, Audubon, Cass, Guthrie | 36 min |
| Jun 5, 8:27 PM CDT | Tornado Warning | DMX | Taylor | 48 min |
| Jun 5, 8:30 PM CDT | Flash Flood Warning | DMX | Adair, Adams, Taylor | 6 hr |
| Jun 5, 9:05 PM CDT | Tornado Warning | DMX | Adams, Ringgold, Union | 40 min |
| Jun 5, 9:09 PM CDT | Severe Thunderstorm Warning | DMX | Ringgold, Union | 51 min |
| Jun 5, 9:15 PM CDT | Flash Flood Warning | DMX | Ringgold, Union | 6 hr |
| Jun 5, 9:17 PM CDT | High Wind Warning | DMX | Calhoun, Emmet, Palo Alto, Pocahontas, Sac | 4 hr |
| Jun 5, 9:37 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Clarke, Madison, Union | 38 min |
| Jun 5, 10:01 PM CDT | Severe Thunderstorm Warning | DMX | Clarke, Decatur, Ringgold, Union | 44 min |
| Jun 5, 10:12 PM CDT | Tornado Warning | DMX | Dallas, Polk | 21 min |
| Jun 5, 10:13 PM CDT | River Flood Warning | DMX | Appanoose, Wayne | 19 hr |
| Jun 5, 11:00 PM CDT | Flash Flood Warning | DMX | Adair, Clarke, Madison, Warren | 5 hr |
| Jun 5, 11:14 PM CDT | Flash Flood Warning | DMX | Boone, Dallas, Polk, Story | 6 hr |
| Jun 5, 11:22 PM CDT | Tornado Warning | DMX | Decatur, Ringgold | 23 min |
| Jun 5, 11:30 PM CDT | Flash Flood Warning | DMX | Decatur | 4 hr |
| Jun 5, 11:42 PM CDT | Tornado Warning | DMX | Clarke | 33 min |
| Jun 5, 11:44 PM CDT | Severe Thunderstorm Warning | DMX | Decatur | 31 min |
| Jun 5, 11:55 PM CDT | River Flood Warning | DMX | Polk | 9 hr |
| Jun 5, 11:57 PM CDT | Severe Thunderstorm Warning | DMX | Lucas, Wayne | 48 min |
| Jun 6, 12:02 AM CDT | Tornado Warning | DMX | Marion, Warren | 43 min |
| Jun 6, 12:20 AM CDT | Severe Thunderstorm Warning | DMX | Marion, Warren | 40 min |
| Jun 6, 12:46 AM CDT | River Flood Warning | DMX | Polk | 28 hr |
| Jun 6, 12:47 AM CDT | Severe Thunderstorm Warning | DMX | Marshall | 43 min |
| Jun 6, 12:50 AM CDT | Severe Thunderstorm Warning | DMX | Mahaska, Poweshiek | 40 min |
| Jun 6, 12:55 AM CDT | Flash Flood Warning | DMX | Warren | 3 hr |
| Jun 6, 12:59 AM CDT | Tornado Warning | DMX | Jasper, Marshall, Poweshiek, Tama | 46 min |
| Jun 6, 1:08 AM CDT | Severe Thunderstorm Warning | DMX | Butler, Grundy, Tama | 52 min |
| Jun 6, 1:21 AM CDT | River Flood Warning | DMX | Taylor | 5 hr |
| Jun 6, 1:21 AM CDT | Tornado Warning | DMX | Poweshiek, Tama | 24 min |
| Jun 6, 1:26 AM CDT | Tornado Warning | DMX | Black Hawk, Tama | 34 min |
| Jun 6, 1:36 AM CDT | Severe Thunderstorm Warning | DMX | Black Hawk, Bremer | 39 min |
| Jun 6, 3:50 AM CDT | Wind Advisory | DMX | Adair, Adams, Appanoose, Audubon, Black Hawk, Boone and 45 more | 12 hr |
| Jun 6, 3:56 AM CDT | Areal Flood Warning | DMX | Madison | 20 hr |
| Jun 6, 4:13 AM CDT | Areal Flood Warning | DMX | Warren | 15 hr |
| Jun 6, 5:03 AM CDT | Areal Flood Warning | DMX | Polk | 6 hr |
| Jun 6, 5:08 AM CDT | Areal Flood Warning | DMX | Story | 6 hr |
| Jun 6, 11:08 AM CDT | Areal Flood Warning | DMX | Polk | 6 hr |
| Jun 6, 11:13 AM CDT | Areal Flood Warning | DMX | Story | 24 hr |
Nearby
Tornado Warnings in Iowa, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.